# SDR DHL2006873516

- Difficulty date: May 29, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 87,294 hours, 23,582 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: L/E Slot Vane
- Part time: 87,294 hours, 23,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD VANE SLOT L/E HAS AN INTERIM REPAIR AT STA XOLDO 67.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-1-21.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001 (NO CRACK OR CORROSION FOUND).  FABRICATED EXTERNAL REPAIR DOUBLER (AL7075T6 0.071") INTRNAL DOUBLER (AL7075T6 0.050") AND FILLER (AL7075T6 0.063") IAW DWG AST060504.  CLEANED, TREATED AND PRIMED AREA, INTERNAL DOUBLER, FILLER AND INNER FACE OF EXTERNAL REPAIR DOUBLER IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DWG AST060504, SRM 51-1-121, SRM 51-1-20D, SRM 51-3-0, SRM 51-3-1 (TORQUE).
